Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Severe intolerance to massage, unable to eat anything. Throat swells, mouth itches, rapid heart beat. What can we do ?

my mother has developed a severe intolerance to msg, and all its forms, and in practically everything we eat. She has other food allergies as well. She cannot find anything to eat. She has lost 20 lbs, and is getting basically no nutrition. Her throat swells, mouth itches, heart beats rapidly, she went to an allergy doctor who said she cannot help. What can we do
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
Your mother has started developing the signs and symptoms of malnutrition and general deficiency. you need to see a general physician and a dietitian as soon as possible to first improve her general health status and later on chart out a strategy to make sure she has a list of item which she can safely consume
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor